MathSciNet Relay Station
MathSciNet bibliographic data
MR1637070 17B01 (16R10 17C05)
Giambruno, Antonio; Regev, Amitai; Zaicev, Michail V. Simple and semisimple Lie algebras and codimension growth. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1935–1946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement